# SDR UALA2010100603702

- Difficulty date: October 6, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 47,212 hours, 5,617 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. JUST AFT OF DOOR 1 RIGHT, CORNER OF LAV 101 UPPER LIGHT. ALL ADJACENT EMEGENCY LIGHTS ARE OPERABLE.
